Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Existence of Solutions for Impulsive Fractional q-difference Equations with Nonlocal Condition

Journal of Applied Nonlinear Dynamics 6(4) (2017) 479--486 | DOI:10.5890/JAND.2017.12.004

D. Vivek; K. Kanagarajan; S. Harikrishnan

Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore - 641 020, Tamilnadu, India

Download Full Text PDF



This paper is devoted to proving the existence of solutions to frac- tional impulsive q-difference equations. An approach based on the Schaefer’s fixed point theorem to prove existence of the solution is presented. There is almost no work on the existence results for im- pulsive fractional q-difference equations. The main aim of this paper is to close this gap.


The authors are greatful to the referees for their careful reading of the manuscript and valuable comments. The authors thank the help from editor too.


  1. [1]  Bashir, A. and Sivasundaram, S. (2008), Some existence results for fractional integro-differential equations with nonlocal conditions, Communications in Applied Analysis, 12, 107-112.
  2. [2]  Hilfer, R. (1999), Application of fractional Calculus in Physics, World Scientific, Singapore.
  3. [3]  Podlubny, I. (1999), Fractional differential equations, Academic Press, San Diego.
  4. [4]  Benchohra, M. and Slimani, B. (2009), Existence and uniqueness of solutions to impulsive fractional differ-ential equations, Electronic Journal of Differential Equations, 10, 1-11.
  5. [5]  Jackson, F. (1908), On q-functions and a certain difference operator, Trans. R. Soc. Edinb., 46, 253-281.
  6. [6]  Jackson, F. (1910), On q-definite integrals. Q. J. Pure Appl. Math., 41, 193-203.
  7. [7]  Agarwal, R.P. (1969), Certain fractional q-integrals and q-derivatives, Proc. Cambridge Philos. Soc., 66,365-370.
  8. [8]  Ahmad, B., Ntouyas, S.K., Tariboon, J., Alsaedi, A., and Alsulami, H.H. (2016), Impulsive fractional q-integro-difference equations with separated boundary conditions, Applied Mathematics and Computation,281, 199-213.
  9. [9]  Al-Salam, W.A. (1966-1967), Some fractional q-integrals and q-derivatives, Proc. Edinb. Math. Soc., 15(2),135-140
  10. [10]  Agarwal, R.P., Ahmad, B., Alsaedi, A., and Al-Hutami, H. (2014), On nonlinear fractional q-difference equa-tions involving two fractional orders with three-point nonlocal boundary conditions, Dyn. Contin. DiscreteImpuls. Syst., Ser. A Math. Anal., 21, 135-151.
  11. [11]  Liang, S. and Zhang, J. (2012), Existence and uniqueness of positive solutions for three-point boundary valueproblem with fractional q-differences, J. Appl. Math. Comput., 40, 277-288.
  12. [12]  Maryam, A.Y. (2016), A Cauchy Problem for Some Fractional q-Difference Equations with Nonlocal Condi-tions, American Journal of Computational Mathematics, 6, 159-165.
  13. [13]  Stankovic, M.S., Rajkovic, P.M., and Marinkovic, S.D. (2009), On Q-Fractional Derivatives of Riemann-Liouville and Caputo Type, arXiv Preprint arXiv:0909.0387.